# SDR UALA2012111606621

- Difficulty date: November 15, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 47,245 hours, 12,122 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTS OF DENT ON AFT BULK CARGO DOOR BY STATION OPS.  MAJOR REPAIR ACCOMPLISHED: CUT OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR PER SRM 52-30-01 FIG 201 REPAIR 6.  HFEC INSP OF CUTOUTS, NO CRACKS NOTED REF NDT PT 6, 51-00-19.
